MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 32 SIZE M 0; HIP COCR BALL HEAD

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 32 SIZE M 0; HIP COCR BALL HEAD
Model Number 01.25.022
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 august 2020: lot 090209: (b)(4) items manufactured and released on 16-apr-2009.Expiration date: 2014-03-31.No anomalies found related to the problem.To date all the items of the same lot have been already sold without any similar reported event since 2016.Additional device involved: batch review performed on 29 july 2020: liner: versafitcup cc trio 01.26.3248hct flat pe hc liner ø 32 / f (k103352) lot 111547: (b)(4) items manufactured and released on 13-jul-2011.Expiration date: 2016-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the hip metallic ball head from the liner.7 years and 11 months after primary the surgeon revised the cup and liner and the surgery was completed successfully.The metallic head was left in place.

Brand Name
COCR BALL HEAD 12/14 32 SIZE M 0
Common Device Name
HIP COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10425795
Report Number3005180920-2020-00521
Device Sequence Number14093723
Product Code JDI
UDI-Device Identifier07630030805165
UDI-Public07630030805165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model Number01.25.022
Device Catalogue Number01.25.022
Device Lot Number090209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;